| Model Number |
20226 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred and the patient was sent to surgery.The target lesion was located in the mesenteric artery.A 8.0x20x135 cm express ld iliac/biliary stent was advanced for treatment.However, during the procedure, the stent was dislodged and the patient was sent to surgery to remove the device.There were no further patient complications reported.
Event or Problem Description
It was reported that stent dislodgement occurred and the patient was sent to surgery.The target lesion was located in the mesenteric artery.A 8.0x20x135 cm express ld iliac/biliary stent was advanced for treatment.However, during the procedure, the stent was dislodged and the patient was sent to surgery to remove the device.There were no further patient complications reported.It was further reported that the dislodged stent was pulled down to the common femoral artery and was retrieved intact by surgically opening the groin area.The patient condition post procedure was stable.
Additional Manufacturer Narrative
Device evaluated by manufacturer: a express ld device was returned for analysis.The balloon was received tightly folded with no stent attached.The stent was not returned with the device.A visual and tactile examination identified no kinks or damage to the shaft of the device.A visual examination of the device identified no issues with the markerbands or tip that could have contributed to the complaint incident.This concludes the product analysis.B2-outcomes attrib to adv event: removed other serious (important medical events) h6-patient codes: updated from insufficient information to no clinical signs, symptoms or conditions.